World of Concrete 2015

World of Concrete 2015

February 02-06, 2015 – Las Vegas Convention Center

Venue:

Las Vegas Convention Center

Schedule:

Exhibits: Feb 3-6, 2015 and Seminars: February 2-6, 2015

Time:

Monday, Feb 2 (Education Program Only)
3-Hour Seminars: 8:00 am – 11:00 am; 1:00 pm – 4:00 pm
90-Mins. Seminars: 8:30 am – 10:00 am; 10:30 am – 12:00 pm; 1:30 pm – 3:00 pm; 3:30 pm – 5:00 pm
WOC 4-Hour Certification Seminars: 8:00 am – 12:00 pm; 1:00 pm – 5:00 pm

Tuesday-Thursday, Feb 3-5
Exhibits: 9:30 am – 5:00 pm
3-Hour Seminars: 8:00 am – 11:00 am
90-Mins. Seminars: 8:30 am – 10:00 am; 1:30 pm – 3:00 pm
WOC 4-Hour Certification Seminars: 8:00 am – 12:00 pm; 1:00 pm – 5:00 pm

Friday, Feb 6
Exhibits: 9:30 am – 1:00 pm
3-Hour Seminars 8:00 am – 11:00 am
90-Min. Seminars 8:30 am – 10:00 am

Pinnacle Booth No.:

#C4060

Reasons to Attend:

Original equipment manufacturers from around the world and exclusive U.S. distributors of equipment, tools, products and services for the commercial construction, concrete and masonry industries. WOC attracts approximately 1,500 exhibitors and occupies more than 600,000 square feet of indoor and outdoor exhibit space.

WOC offers both 90-minute and 3-hour seminar sessions; more than 100 skill-building seminars with top industry experts. This unsurpassed education program provides training and certifications, safety and construction fundamentals, OSHA, and other safety training programs vital to the commercial construction and masonry industry.

After 39 years later, World of Concrete now boasts more than 1,300 exhibiting companies and 50,000 registered industry professionals in more than 500,000 square feet of exhibit space. The addition of World of Masonry and Technology for Construction expanded the range of attendees to include these important segments of the construction industry.

Commercial Contractors, Concrete Contractors, Concrete Pumpers, Construction Managers, Decorative Concrete Contractors, Designers and Specifiers, General Contractors, Masonry Contractors, Architects, Engineers, , Repair Contractors, Residential Contractors, Specialty Concrete Contractors and more.

To keep up with the latest technology and trends, get face to face with the experts, and stay connectedwith the best, the brightest and the most important business contacts.

To set goals, keep learning and interact with best construction professionals.

REGISTER NOW!!

Speakers:

There would be free seminars, Exhibitor New Product & Technology Presentations, ASHRAE Learning Institute Seminars & Courses, Certification Exams, and other programs offered by industry groups. Some of the eminent speakers are:

Art McKinney – Founder & Chairman of McKinney & Company, a professional services company providing planning, architecture, engineering, construction management, general construction and quality assurance throughout the United States and abroad.
Tuesday, February 03 from 1:30 PM to 3:00 PM | LVCC North Hall, Room N225
Presenting at – Evaluating Existing Industrial Concrete Slabs-on-Ground
Bob Simonelli – Senior Consultant – Principal at Structural Services Inc. Specializations include: shrinkage-compensating concrete slabs, post-tensioned slabs (both on ground and suspended) and superflat fiber reinforced floors as well as typical concrete floor installation
Monday, February 02 from 1:00 PM to 5:00 PM | LVCC North Hall, Room N223
Presenting at – ACI Specialty Commercial/Industrial Concrete Flatwork Review
Wednesday, February 04 from 8:00 AM to 12:00 PM | LVCC North Hall, Room N109
Presenting at – ACI Concrete Flatwork Finisher/Technician Review
Brad Humphrey – President and Founder at Pinnacle Development Group. He has owned his own construction companies and has been lending his expertise, energy and creative problem solving to the construction industry for twenty-four years.
Wednesday, February 04 from 8:30 AM to 10:00 AM | LVCC North Hall, Room N225
Presenting at – Marketing Research 101 for Contractors
Brent Anderson – President at BDA Associates LLC.Brent Anderson, PE is the President of BDA Associates and his vast experience includes managing construction and design activities including field engineering, bidding, waterproofing, consulting, product evaluation and selection, writing specifications and jobsite supervision/inspection.
Thursday, February 05 from 8:30 AM to 10:00 AM | LVCC North Hall, Room N223
Presenting at – Value-Added Construction with ICF Modules (Insulating Concrete Forms)
Brian Miller – Managing Director, Business Development at Precast/Prestressed Concrete Institute .Brian Miller, PE, LEED AP has more than 22 years of experience in the precast concrete and concrete materials industries and currently serves as the Director of Engineering and Technology for the Precast/Prestressed Concrete Institute.
Tuesday, February 03 from 8:30 AM to 10:00 AM | LVCC North Hall, Room N109
Presented at – TU113 – Quality Assurance—Your Lifeline to a Better Project

Exhibitors:

Some of the eminent exhibitors are –

Pinnacle Infotech
ALLFLAT Concrete Profiling Incorporated
B.T. innovation GmbH
Blastrac
BMH systems
Construction Specialties, Inc
FORTA Corporation

For more detail please visit:

2015 World of Concrete Expo